American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Manuel Bodirsky, Michael Pinsker and András Pongrácz. Reconstructing the topology of clones. Trans. Amer. Math. Soc. 369 (2017) 3707-3740.
Abstract, references, and article information   
View Article: PDF

[2] Keith Kearnes, Ágnes Szendrei and Ross Willard. A finite basis theorem for difference-term varieties with a finite residual bound. Trans. Amer. Math. Soc. 368 (2016) 2115-2143.
Abstract, references, and article information   
View Article: PDF

[3] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc. 367 (2015) 2527-2549.
Abstract, references, and article information   
View Article: PDF

[4] Mariusz Grech. The structure and definability in the lattice of equational theories of strongly permutative semigroups. Trans. Amer. Math. Soc. 364 (2012) 2959-2985.
Abstract, references, and article information   
View Article: PDF

[5] Miklós Ferenczi. The polyadic generalization of the Boolean axiomatization of fields of sets. Trans. Amer. Math. Soc. 364 (2012) 867-886. MR 2846356.
Abstract, references, and article information   
View Article: PDF

[6] Mariusz Grech. Automorphisms of the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 361 (2009) 3435-3462. MR 2491887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mai Gehrke, John Harding and Yde Venema. MacNeille completions and canonical extensions. Trans. Amer. Math. Soc. 358 (2006) 573-590. MR 2177031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrzej Kisielewicz. Definability in the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 356 (2004) 3483-3504. MR 2055743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth Kunen. The structure of conjugacy closed loops. Trans. Amer. Math. Soc. 352 (2000) 2889-2911. MR 1615991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ross Willard. Tarski's finite basis problem via $\mathbf A(\mathcal T)$. Trans. Amer. Math. Soc. 349 (1997) 2755-2774. MR 1389791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bradd Hart, Sergei Starchenko and Matthew Valeriote. Vaught's conjecture for varieties . Trans. Amer. Math. Soc. 342 (1994) 173-196. MR 1191612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Kisielewicz. Varieties of commutative semigroups . Trans. Amer. Math. Soc. 342 (1994) 275-306. MR 1211411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ross Willard. Decidable discriminator varieties from unary classes . Trans. Amer. Math. Soc. 336 (1993) 311-333. MR 1085938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Bankston. Pseudobases in direct powers of an algebra . Trans. Amer. Math. Soc. 335 (1993) 79-90. MR 1155348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Don Pigozzi. Finite basis theorems for relatively congruence-distributive quasivarieties . Trans. Amer. Math. Soc. 310 (1988) 499-533. MR 946222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Ward Henson and Lee A. Rubel. Correction to: ``Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no. 1, 1--32; MR0728700 (85h:03015)] . Trans. Amer. Math. Soc. 294 (1986) 381. MR 819956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Tulipani. On the universal theory of classes of finite models . Trans. Amer. Math. Soc. 284 (1984) 163-170. MR 742418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Ward Henson and Lee A. Rubel. Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions . Trans. Amer. Math. Soc. 282 (1984) 1-32. MR 728700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Awad A. Iskander. Extensions of algebraic systems . Trans. Amer. Math. Soc. 281 (1984) 309-327. MR 719672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. H. Diamond. Correction to a paper on the Whitehead-Huntington postulates: ``The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 4, 940--948; 1501726] . Trans. Amer. Math. Soc. 36 (1934) 893. MR 1501775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. H. Diamond. The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic . Trans. Amer. Math. Soc. 35 (1933) 940-948. MR 1501726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia